Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight gain, Arms and Legs
Jul 3, 2012

Hi Nelson. Im am a 25 yr old male. About 1.67m tall and 55 kg body mass. I am on atripla for 3 yrs now. My cd is on 467 and vl undetected. I eat very healthy and balanced diet. I am very active, do light exercises just to keep fit. Tried waits but makes my body aches and unpleasant. Can i also try using the testosterone gel or injection to improve my weight and how do I go about getting as im in South Africa. Thanks Nel.

Response from Mr. Vergel

Testosterone should not be used by men who do not have testosterone deficiency since its potential disruption of the hormonal axis is not worth it unless you have all symptoms of hypogonadism: fatigue, lack of sex drive, lack of mental focus, etc You need a blood test to find out your blood level.

It is hard to gain muscle without doing resistance exercise. If you are aching after working out, you may be over training or using the wrong form. Please read this and let me know if it clears up any misconceptions for you: Exercise, the best therapy

Nelson Vergel



Previous
Supplements I should avoid while on Atripla
Next
WORMWOOD

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement